کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
397821 1438518 2007 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On some metrics compatible with the Fell–Matheron topology
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر هوش مصنوعی
پیش نمایش صفحه اول مقاله
On some metrics compatible with the Fell–Matheron topology
چکیده انگلیسی

Modifying the Hausdorff–Buseman metric, we obtain a compatible metric with the Fell–Matheron topology on the space of closed subsets of a locally compact Hausdorff second countable space. We also give an alternative expression of this metric, and two more compatible metrics, a metric of summation form and a modified Rockafellar–Wets metric. Through the study of the relation between the original Hausdorff–Buseman metric and the Rockafellar–Wets metric, it is also shown that the convergence in the original Hausdorff–Buseman metric in the space of non-empty closed subsets of RN is equivalent to the Painlevé–Kuratowski convergence.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: International Journal of Approximate Reasoning - Volume 46, Issue 1, September 2007, Pages 65-73